Day & Night Nurse Capsules

£8.49

Day & Night Nurse Capsules provides symptomatic relief of colds and influenza during both day and night. It helps to provide relief from all the symptoms of a cold and the flu, including headaches, sore throat pain, tickly coughs, and blocked nose.

4 in stock

Description

Description:
Day & Night Nurse Capsules provides symptomatic relief of colds and influenza during both day and night. It helps to provide relief from all the symptoms of a cold and the flu, including headaches, sore throat pain, tickly coughs, and blocked nose.

Day Nurse Capsules contain three active ingredients to provide effective relief without causing drowsiness:
Paracetamol: a pain killer that also reduces your temperature when you have a fever.
Pseudoephedrine hydrochloride: unblocks your nose and sinuses to help you breathe better.
Pholcodine: a cough suppressant that helps relieve dry or tickly coughs.

Night Nurse Capsules contain a different blend of active ingredients to relieve colds and flu symptoms, as well as helping you get a good night’s sleep:

Paracetamol: a pain killer that also reduces your temperature when you have a fever.
Promethazine hydrochloride: an antihistamine which dries up runny noses and aids restful sleep.
Dextromethorphan hydrobromide: a cough suppressant that helps relieve dry or tickly coughs.

Ingredients:
18 Yellow/Orange (Day-Time) Capsules each containing: Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30 mg and pholcodine 5 mg.
6 Green/White (Night-Time) Capsules each containing: Paracetamol 500 mg, Promethazine Hydrochloride 10 mg, Dextromethorphan Hydrobromide 7.5 mg.

Usage and Instructions:

Day Capsules
Adults and children aged 16 years and over: Swallow 2 orange/yellow capsules, with a drink every four hours, up to a maximum of three doses in any 24 hour period.

Night Capsules
Adults and children aged 16 years and over: Swallow 2 green/white capsules, with a drink, just before bedtime.
Only one dose should be taken at night.

Allow at least 4 hours between taking last dose of Day capsules and the dose of Night capsules. Do not take night-time capsules if you have already taken 4 doses of paracetamol containing products during the day.

Warnings:
Do not take anything else containing paracetamol while taking this medicine.
Do not take with any other cold, flu or decongestant product.
The night time capsules may cause dizziness, drowsiness, difficulty concentrating movement difficulties or blurred vision. If affected, do not drive or operate machinery.
Do not drink alcohol while taking Day & Night Nurse Capsules.
Do not take Day & Night Nurse Tablets:
If you have ever had an allergic reaction to paracetamol, Pseudoephedrine Hydrochloride, Promethazine Hydrochloride, Pholcodine, Dextromethorphan Hydrobromide or to any of the other ingredients.
If you have high blood pressure or heart disease.
If you have kidney problems or Hyperexcitability.
If you have a chest infection, worsening asthma or severe respiratory problems.
If you are taking appetite suppressants or stimulant drugs called amphetamines (sometimes taken to treat ADHD).
If you have taken Monoamine oxidase inhibitors (MAOIs) (e.g. Moclobemide) prescribed for depression in the last 2 weeks.
If you are having a pregnancy test carried out on your urine.
If you are under 12 years of age.
If you are pregnant or breastfeeding.

Talk to your doctor or pharmacist before taking Day & Night Nurse Tablets:
If you have been told by your doctor you have an intolerance to some sugars.
If you have an overactive thyroid gland, diabetes, an irregular heartbeat, phaeochromacytoma or liver problems.
If you have glaucoma, epilepsy, difficulty passing urine or prostate problems.
If you have asthma, long term cough or a cough which produces a lot of phlegm.
If you are due to have an operation.
If you are elderly and suffer from confusion.
If you are taking any prescribed medicines, particularly: Digoxin (for heart problems), Metoclopramide or domperidone (for nausea or vomiting), Colestyramine (to lower blood cholesterol), Medicine for high blood pressure, Medicines which give you blurred vision, a dry mouth or make you drowsy, Blood thinning drugs (anticoagulants e.g. warfarin), Quinidine or amiadarone (to control your heart rhythm), Medicines for anxiety or depression (e.g. selective serotonin uptake inhibitor (SSRI) or trycyclic antidepressant) or to help you sleep.

Side Effects:
Paracetamol is usually well tolerated, however skin rashes and other allergic reactions occur occasionally with paracetamol.
Side effects are not common with Dextromethorphan and when they occur are usually mild. Occasionally dizziness, upset stomach, nausea or vomiting may occur.
Promethazine may cause drowsiness or difficulty in concentrating. If affected do not drive or operate machinery.

Do not take with an alcoholic drink.

If you get any of these or any other unusual effects, stop taking the medicine and tell your doctor or pharmacist at once.

Additional information

Weight 0.04 kg